# SDR FDEA202307201255

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-300
- Aircraft serial: 42718
- Aircraft time: 14,229 hours, 5,721 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/B FIXED L/E SLAT TORQUES TUBE GUIDE BRACKET CRACKED AT THE FASTENER   HOLES APPROX LES 285.  REMOVED AND REPLACED TORQUE TUBE GUIDE BRACKET IAW BAC DWG 114T1240, SHEET 6, REV   -.
